# SDR 9WGA2023121680401

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N804SN
- Make and model: Doug MD-11F
- Aircraft serial: 48804
- Aircraft time: 69,614 hours, 12,923 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIR RETURN, WITH ENGINE ANTI-ICE ON, LEVEL 1 ENGINE 2 A-ICE OFF ALERT DISPLAYED. ENGINE 2 ANTI-ICE SWITCH LIGHT DISAG ON.
